| Model Number |
20E |
| Medical Device Problem Code |
Failure to Sense (1559)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned to stryker for evaluation.Troubleshooting was done with the customer over the phone and the issue could not be duplicated.The cause of the reported issue could not be determined.The device remains with the customer.
Event or Problem Description
The customer contacted stryker to report that their device is not recognizing when the therapy pads are connected.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.